# SDR CA021016032

- Difficulty date: September 17, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Cessna 208B
- Aircraft time: 990 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 265102215
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND IN LOWER CORNERS OF ENGINE MOUNT RING.
